# SDR DALA1034609864

- Difficulty date: December 1, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- Engine: Pwa JT8D9
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Splice
- Condition: Broken
- Location: Bs 627 S27-28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND FWD CARGO COMPARTMENT STA 627, BETWEEN LONGERON 27R TO L28R SEAT TRACK SUPPORT SPLICE IS BROKEN. REMOVED EXISTING SPLICE.FABRICATED,HEAT TREATED, DRILLED AND INSTALLED NEW SPLICE IAW SRM 51-72-01-801-663A-A.
